# SDR 20000911SH031

- Difficulty date: August 23, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N4166H
- Make and model: Piper PA-28-181
- Aircraft serial: 2843119
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 62701047
- Condition: Frayed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STABILATOR TRIM CABLE FRAYED.  (X)
